Vol. 42, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Interpolation by analytic functions

Arne Stray

Vol. 42 (1972), No. 2, 527–533
Abstract

It is shown that interpolation problems for R(X),A(X) and H(Xo) are local problems whenever X is a compact plane set.

Mathematical Subject Classification 2000
Primary: 30A80
Secondary: 46E15, 30A78
Milestones
Received: 23 April 1971
Published: 1 August 1972
Authors
Arne Stray
Mathematics Institute
University of Bergen
5007 Bergen
Norway